# SDR UPS00431758

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, THERE WAS CORROSION ON THE CANTED BULKHEAD AT STA 1241, RBL 5 TO 10 ADJACENT REPAIR LOCATED AT THE SITE.  REPAIR ACCOMPLISHED PER QUERY NOTE 19/2000 AND APPROVED 8110-3 REF N 747-53-1097.
